Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 90, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2022, 3:38 PM EDT for 4 counties in Indiana. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2022, 3:38 PM EDT (19:38 UTC)
- Expired
- Jun 13, 2022, 4:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, IN, Clinton County, IN, Howard County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:57 PM EDT | TSTM WND DMG | Russiaville, IN | SEVERAL TREE LIMBS OF UNKNOWN SIZE DOWNED IN RUSSIAVILLE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:20 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4260 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 18.8
The text
As transmitted.
436
WUUS53 KIND 131938
SVRIND
INC015-023-067-159-132015-
/O.NEW.KIND.SV.W.0090.220613T1938Z-220613T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
338 PM EDT Mon Jun 13 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Carroll County in north central Indiana...
Northeastern Clinton County in central Indiana...
Howard County in central Indiana...
Northwestern Tipton County in central Indiana...
* Until 415 PM EDT.
* At 337 PM EDT, a severe thunderstorm was located 13 miles west of
Kokomo, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Russiaville around 345 PM EDT.
Other locations in the path of this severe thunderstorm include
Kokomo and Indian Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4056 8637 4056 8606 4033 8604 4032 8644
4052 8659 4060 8637
TIME...MOT...LOC 1937Z 261DEG 30KT 4050 8638
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CM2 follow-up statements
082
WWUS53 KIND 132000
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
400 PM EDT Mon Jun 13 2022
INC023-159-132009-
/O.CAN.KIND.SV.W.0090.000000T0000Z-220613T2015Z/
Clinton IN-Tipton IN-
400 PM EDT Mon Jun 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON AND
NORTHWESTERN TIPTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and north central Indiana.
LAT...LON 4056 8606 4041 8605 4041 8631 4043 8631
4043 8636 4052 8650 4056 8637
TIME...MOT...LOC 1959Z 261DEG 30KT 4053 8613
$$
INC015-067-132015-
/O.CON.KIND.SV.W.0090.000000T0000Z-220613T2015Z/
Carroll IN-Howard IN-
400 PM EDT Mon Jun 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN CARROLL AND WESTERN HOWARD COUNTIES...
At 359 PM EDT, a severe thunderstorm was located near Kokomo, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Carroll and western Howard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4056 8606 4041 8605 4041 8631 4043 8631
4043 8636 4052 8650 4056 8637
TIME...MOT...LOC 1959Z 261DEG 30KT 4053 8613
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CM977
WWUS53 KIND 132010
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
410 PM EDT Mon Jun 13 2022
INC015-067-132020-
/O.EXP.KIND.SV.W.0090.000000T0000Z-220613T2015Z/
Carroll IN-Howard IN-
410 PM EDT Mon Jun 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
WESTERN HOWARD COUNTIES WILL EXPIRE AT 415 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and north central Indiana.
LAT...LON 4056 8606 4041 8605 4041 8631 4043 8631
4043 8636 4052 8650 4056 8637
TIME...MOT...LOC 2010Z 261DEG 30KT 4054 8603
$$
KHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:01 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 13, 3:01 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 301 PM EDT Mon Jun 13 2022 .Short Term...(This evening through Tuesday night) Issued at 301 PM EDT Mon Jun 13 2022 ...SEVERE STORMS POSSIBLE THIS AFTERNOON... ...DANGEROUS HEAT CONTINUES... Early this afternoon, a surface pressure trough/warm front extended across the forecast area near Lafayette to Indy to Greensburg. Dewpoints were very high and in the middle 70s to around 80, with temperatures in the upper 80s to lower 90s. Scattered convection was developing across the northwest forecast area. Mixed Layer CAPES were near 4000 J/Kg near where storms were developing, with lower values to the northeast. DCAPE was over 1000, and 0-3km shear was around 30kt. Thus, severe weather remains a threat this afternoon with plentiful instability and moisture. Meanwhile, an upper ridge was trying to move into southwest Indiana, with satellite showing a decrease in cumulus in our far southwest. Given some shear across the area, the storms may organize some this afternoon as they move through the area. Best chances for rain will be near and north of the warm front. Will adjust PoPs to reflect these trends. Across the southwest forecast area where the ridging is building in, will have lower or no PoPs. The storms will likely move through much of the area by 00Z (the beginning of the Tonight period). As the upper ridge builds in, the warm front will lift north. Based on the expected position of the upper ridge and warm front, the convection across Wisconsin currently should track to the north and east of central Indiana. Will keep some low PoPs east this evening to account for lingering afternoon convection and parts of the area being skimmed by the aforementioned thunderstorm complex. Upper ridging will then build in for the overnight through Tuesday night, keeping the area free from rain. Hot conditions will persist through the period with the upper ridge in control. With the high moisture content, low temperatures tonight will only get into the mid 70s to near 80 tonight. With sunshine and a warm start to the morning, highs on Tuesday will get into the upper 90s most areas. Dewpoints will be a little lower than today, but they will still make it feel like over 100 degrees. Lows on Tuesday night will only get into the mid to upper 70s. Regarding heat headlines, a few sites have reached warning criteria, but feel it's a bit late now to upgrade for today. With a little lower dewpoints expected tomorrow, max heat indices are expected to remain below 110 again for the majority of the area. Main concern will be the far southwest where lows tonight may not get below 80. For now, am going to let the advisories continue as is. If later guidance shows that dewpoints will still be as high Tuesday or temperatures Tuesday will get higher than forecast, an upgrade to Excessive Heat Warning would be needed. It won't take much to push over into the warning. Will continue to monitor closely. Regardless of what is actually in effect, it will be dangerously hot and will continue to message this. && .Long Term...(Wednesday through Monday) Issued at 301 PM EDT Mon Jun 13 2022 * Potentially record breaking heat through Thursday * Another heat wave possible beginning of next week Strong ridging aloft will be centered across the Ohio and Tennessee Valleys at the start of the extended period with high confidence in near record heat and perhaps the warmest temperatures experienced across central Indiana in nearly a decade. A broad upper low over the northern Rockies on Wednesday will move across southern Canada through the end of the week serving to suppress heights aloft and bring a brief break to the excessive heat. Deep troughing sets up across the Northeast through the weekend while the ridge redevelops across the Plains placing Indiana in a northerly/northwest flow pattern. The record breaking heat will be the main story for the extended as Wednesday will be a virtual repeat of Tuesday. With the ECMWF ESAT tables showing 850mb temps 2-3 standard deviations above normal in the 20-22C range, mid to upper 90s for highs again look plausible on Wednesday. If there is one potential difference from Tuesday, BUFKIT soundings suggestive that slightly drier air may mix down across the area and take a subtle edge off of the humidity as dewpoints slip back potentially as low as the upper 60s. This would still support max heat indices in the 100 to 105 range and possibly higher. The core of the heat will begin to shift back west Thursday as a weakening cold front slips across the region and interacts with a surge of Gulf moisture advecting north on the back side of the suppressed ridge. Overall flow aloft is weak and convection will be scattered at best with some locations likely not receiving any rainfall. Confidence still remains low on how widespread thunderstorm activity could be on Thursday while some models show widespread activity and others show none. Guidance tends to perform poorly during these summertime patterns with weaker systems and little forcing. Despite lower confidence with thunderstorm potential on Thursday, confidence remains high that this front will bring a short reprieve from the heat and oppressive humidity values. Despite the ridge breaking down on Thursday, low level thermals still support mid 90s with temperatures falling back into the upper 80s to near 90 on Friday as noticeably drier air advects into the region behind the front. The aforementioned upper low tracking east through southern Canada will strengthen a trough over New England this weekend as the ridge over the central Plains intensifies, creating a highly amplified pattern aloft. The presence of the deep trough and upper low over New England in tandem with a broad surface high pressure ridge will keep the Ohio Valley under a warm but much drier airmass this weekend with highs likely to focus in the mid and upper 80s. By early next week, longer range guidance hints at another heat wave developing and shifting east towards the Ohio Valley. ECMWF ESAT tables already show a heat core pushing into the area Monday and Tuesday with 850 mb temps around 20-22C, 2-3 standard deviations above normal. Confidence is increasing in highs once again in the 90s for the beginning of next week as surface high pressure shifts south and east of the region and much warmer air advects in. && .Aviation...(18Z TAF Issuance) Issued at 115 PM EDT Mon Jun 13 2022 IMPACTS: * MVFR ceilings may linger very early in the period. * Scattered convection will develop this afternoon. * Winds becoming southwest at all sites. DISCUSSION: Hot and humid airmass will continue across the area today. Broken cumulus will persist through the afternoon. Ceilings are rising as temperatures continue to warm, but MVFR ceilings may persist for an hour or two after valid time. Otherwise VFR conditions are expected. Pop up convection is developing near a warm front that is roughly from KLAF to KIND. This front will continue to slowly shift north, but as temperatures warm, pop up convection may develop elsewhere. Will continue to use a VCTS mention as needed for now given expected coverage. Convection currently across Minnesota and vicinity now look to remain north of the TAF sites as they develop later today into tonight. High pressure will then build in and keep rain out of the area overnight into Tuesday. VFR conditions are expected to continue. && .IND WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM EDT this evening for INZ021-028>031- 035>039-043>047-051>056-060>064-067>072. Heat Advisory from 11 AM Tuesday to 9 PM EDT Wednesday for INZ021-028>031-035>049-051>057-060>065-067>072. && Short Term...50 Long Term...CM Aviation...50
Hazardous weather outlook, Jun 13, 4:08 AM EDT, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 408 AM EDT Mon Jun 13 2022 INZ021-028>031-035>039-043>047-051>056-060>064-067>072-140815- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Sullivan-Greene-Monroe-Brown-Bartholomew- Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 408 AM EDT Mon Jun 13 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Scattered strong to severe thunderstorms capable of large hail and damaging winds are possible today. Localized flooding is possible in the heaviest storms. Lightning is a hazard with any thunderstorm. Dangerous heat will build across Central Indiana, with heat index values approaching 108 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible late in the week. It is too early to determine if any storms will be severe. Dangerous heat will continue to build across Central Indiana this week. Heat indices may reach 105 to 110 at times on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor the forecast for possible severe weather. && More detailed information can be accessed at: http://www.weather.gov/ind/INDwxbrief This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/ind INZ040>042-048-049-057-065-140815- Madison-Delaware-Randolph-Hancock-Henry-Rush-Decatur- Including the cities of Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greenfield, New Castle, Rushville, and Greensburg 408 AM EDT Mon Jun 13 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Scattered strong to severe thunderstorms capable of large hail and damaging winds are possible today. Localized flooding is possible in the heaviest storms. Lightning is a hazard with any thunderstorm. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible late in the week. It is too early to determine if any storms will be severe. Dangerous heat will build across Central Indiana this week. Heat indices may reach 105 to 110 at times on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor the forecast for possible severe weather. && More detailed information can be accessed at: http://www.weather.gov/ind/INDwxbrief This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/ind
In the hours before
Special weather statement, Jun 13, 1:54 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
154 PM EDT Mon Jun 13 2022
INZ030-038-039-131830-
Clinton IN-Tipton IN-Hamilton IN-
154 PM EDT Mon Jun 13 2022
...A strong thunderstorm will impact portions of Clinton,
northwestern Hamilton and southwestern Tipton Counties through 230 PM
EDT...
At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of Clinton,
northwestern Hamilton and southwestern Tipton Counties, including the
following locations... Michigantown, Kirklin and Kempton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4018 8599 4018 8638 4030 8661 4043 8647
4043 8637
TIME...MOT...LOC 1754Z 221DEG 17KT 4031 8644
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KHSpecial weather statement, Jun 13, 2:27 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
227 PM EDT Mon Jun 13 2022
INZ028-029-035-036-131900-
Montgomery IN-Fountain IN-Warren IN-Tippecanoe IN-
227 PM EDT Mon Jun 13 2022
...A strong thunderstorm will impact portions of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties through 300 PM EDT...
At 227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Williamsport, or 17 miles south of Otterbein, moving northeast at 25
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties, including the following
locations... Newtown, Mellott, New Richmond, Attica, Wingate and
Hillsboro.
This includes Interstate 74 between mile markers 15 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Indiana.
&&
LAT...LON 4014 8690 4010 8724 4028 8736 4048 8709
TIME...MOT...LOC 1827Z 245DEG 22KT 4025 8720
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KHLocal storm report, Jun 13, 2:55 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 NNW WILLIAMS CREEK 39.91N 86.16W
06/13/2022 M0.25 INCH MARION IN PUBLIC
&&
ELBLocal storm report, Jun 13, 3:01 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL CARMEL 39.97N 86.11W
06/13/2022 E0.88 INCH HAMILTON IN NWS EMPLOYEE
&&
ELBLocal storm report, Jun 13, 3:04 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 WSW CARMEL 39.96N 86.15W
06/13/2022 E0.50 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
ELBLocal storm report, Jun 13, 3:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 2 S CARMEL 39.94N 86.11W
06/13/2022 E0.50 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:40 AM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 36 hr |
| Jun 13, 1:48 PM EDT | Special Weather Statement | IND | Fountain | 27 min |
| Jun 13, 1:54 PM EDT | Special Weather Statement | IND | Clinton | 36 min |
| Jun 13, 2:27 PM EDT | Special Weather Statement | IND | Fountain | 33 min |
| Jun 13, 2:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton | 34 min |
| Jun 13, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard | 26 min |
| Jun 13, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 33 min |
| Jun 13, 3:51 PM EDT | Flash Flood Warning | IND | Clinton | 5 hr |
| Jun 13, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 31 min |
| Jun 13, 4:08 PM EDT | Flash Flood Warning | IND | Hancock | 3 hr |
| Jun 13, 4:37 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 38 min |
| Jun 13, 4:39 PM EDT | Areal Flood Warning | IND | Rush | 3 hr |
| Jun 13, 5:02 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 21 min |
| Jun 13, 7:07 PM EDT | Areal Flood Warning | IND | Hancock | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.